# SDR 2005F00005

- Difficulty date: October 16, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Engine: Pwa PW127
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 311649902
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, LEFT ENGINE TORQUE INDICATOR NOT INCREASING.  ABORTED TAKEOFF.  REPLACED ENGINE TORQUE SENSOR.  (M)
